# SDR DALA1308533746

- Difficulty date: March 20, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 39,791 hours, 14,958 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 186A55012
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER STA 203 AND 8" AFT OF L/E INTERNAL WEB DAMAGE.  REPAIRED IAW ERA 511673-14, STEPS 1-7, REV ORIG.
